I have over the past few days been feeling `numbness and tingaling' in my lower right arm (the whole arm). I am on Metiformane Tablets 3 x day but found my readin was 15.3 yesterday so have increased tablets to 5 a day. Any suggestions on what else I can do for this. I do not have easy acess to Doctor or medicines at present.
I also have a continious back pain which has been with me for the past 5 months. Seen a Ciro in Harare who basically said back is messed ( hit too many Landmines 20 years ago in a war :) )and have been taking Brufane Tablets about 6 a day which help with pain but not always so good. Also not sure if one should be taking this type of tablet for long time? Is there any other tablet that I can take that will effectively relieve the pain but not be harmful in the long run. The pain is not very sore but enough to get ones attention and effct sleep at night.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.